# SDR SWIA200514662

- Difficulty date: March 5, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 5,266 hours, 4,798 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Part time: 5,259 hours, 4,795 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS OIL LEAKING, FOUND A SUMP DRAIN LEAKING BEYOND LIMITS.  REMOVED AND REPLACED LEFT ENGINE ASSEMBLY IAW 71-00-00, OPERATIONAL CHECK GOOD.
